# SDR SWAA2013053116640

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 60,930 hours, 50,230 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spindle
- Part number: 6546481143SWA
- Part serial: B6091
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPINDLE HAS CHIPPED/FLANKED THERMAL COATING ON LOWER SURFACE.  R & R NR 2 SPINDLE IAW MT.
